# SDR UPS99231203

- Difficulty date: December 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1050 - 1044
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORRODED FLOORBEAM AT BS 1050-1044 RBL 9 WL 148.5.  CORROSION CLEAN UP BEYOND ACCEPTABLE LIMITS.  REMOVED, FABRICATED AND REPLACED FLOORBEAM SEGMENT FROM BS 950-1050 PER SRM 53-10-5 FIG 4.
